X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (131) 131
26d07 (125) 125
mathematics, applied (79) 79
inequalities (68) 68
mathematics, general (58) 58
analysis (54) 54
26d15 (45) 45
applications of mathematics (34) 34
gamma function (31) 31
26a51 (23) 23
33b15 (20) 20
applied mathematics (20) 20
26d10 (19) 19
integrals (19) 19
26a33 (18) 18
inequality (18) 18
mathematical analysis (17) 17
research (17) 17
combinatorics (16) 16
26a48 (15) 15
bounds (15) 15
discrete mathematics and combinatorics (14) 14
convexity (13) 13
mathematics - classical analysis and odes (13) 13
26d20 (12) 12
secondary 26d07 (12) 12
convex function (11) 11
monotonicity (11) 11
studies (11) 11
classical analysis and odes (10) 10
psi function (9) 9
texts (9) 9
hermite-hadamard inequality (8) 8
fourier analysis (7) 7
jacobian elliptic functions (7) 7
mathematical functions (7) 7
polynomials (7) 7
trigonometric functions (7) 7
26d99 (6) 6
26e60 (6) 6
33c10 (6) 6
33d05 (6) 6
41a55 (6) 6
completely monotonic function (6) 6
convex functions (6) 6
derivatives (6) 6
digamma function (6) 6
elliptic integrals (6) 6
hyperbolic functions (6) 6
operators (6) 6
power mean inequality (6) 6
primary 26d07 (6) 6
primary 33b15 (6) 6
riemann-liouville fractional integral (6) 6
theoretical, mathematical and computational physics (6) 6
transforms (6) 6
upper bounds (6) 6
33b20 (5) 5
33e05 (5) 5
33e12 (5) 5
39b62 (5) 5
41a60 (5) 5
complete monotonicity (5) 5
differentiable mappings (5) 5
equality (5) 5
functional analysis (5) 5
hölder’s inequality (5) 5
jensen's inequality (5) 5
monotonic functions (5) 5
number theory (5) 5
numerical analysis (5) 5
polygamma functions (5) 5
primary 26e60 (5) 5
q -gamma function (5) 5
schwab-borchardt mean (5) 5
turan type inequalities (5) 5
26d05 (4) 4
33b10 (4) 4
approximation (4) 4
bessel functions (4) 4
calculus of variations and optimal control; optimization (4) 4
functions (4) 4
hermite–hadamard inequality (4) 4
hypergeometric-functions (4) 4
hölder's inequality (4) 4
k-fractional integrals (4) 4
mathematical models (4) 4
operations research/decision theory (4) 4
operator theory (4) 4
ostrowski inequality (4) 4
q-gamma function (4) 4
riemann–liouville fractional integral (4) 4
s-convex functions (4) 4
schwab–borchardt mean (4) 4
turán-type inequalities (4) 4
$ (3) 3
26b25 (3) 3
47a63 (3) 3
60e15 (3) 3
algorithms (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of inequalities and applications, ISSN 1029-242X, 2017, Volume 2017, Issue 1, pp. 1 - 17
In the article, we prove that the double inequality x 2 + p 0 x + p 0 < Γ ( x + 1 ) < x 2 + 9 / 5 x + 9 / 5 $$ \frac{x^{2}+p_{0}}{x+p_{0}}< \Gamma(x+1)<... 
33B15 | rational bound | psi function | Analysis | gamma function | Mathematics, general | Mathematics | 41A60 | Applications of Mathematics | 26D07 | completely monotonic function | MATHEMATICS | MATHEMATICS, APPLIED | FUNCTION INEQUALITY | completely monotonicn function | Gamma function | Research
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2018, Volume 2018, Issue 1, pp. 1 - 13
In the article, we provide several sharp upper and lower bounds for two Sándor–Yang means in terms of combinations of arithmetic and contra-harmonic means. 
26E60 | Analysis | Mathematics, general | Mathematics | 26D99 | Applications of Mathematics | Schwab–Borchardt mean | Arithmetic mean | Contra-harmonic mean | 26D07 | Quadratic mean | Sándor–Yang mean | MATHEMATICS | Schwab-Borchardt mean | MATHEMATICS, APPLIED | INEQUALITIES | POWER | SEIFFERT | Sandor-Yang mean | Lower bounds | Arithmetic | Research
Journal Article
Demonstratio Mathematica, ISSN 0420-1213, 09/2012, Volume 45, Issue 3, pp. 533 - 540
In this note, we establish a new inequality of Ostrowski-type for double integrals involving functions of two independent variables by using fairly elementary... 
26D07 | Ostrowski’s inequality | 26D15 | Ostrowski's inequality
Journal Article
Arabian Journal of Mathematics, ISSN 2193-5343, 6/2019, Volume 8, Issue 2, pp. 95 - 107
In this paper, we first obtain a generalized integral identity for twice local fractional differentiable mappings on fractal sets $${\mathbb {R}}^{\alpha }\,... 
Primary 26A51 | 26D10 | Secondary 26A33 | Mathematics, general | Mathematics | 26D07 | 26D15 | Integrals
Journal Article
Journal of Applied Analysis, ISSN 1425-6908, 06/2016, Volume 22, Issue 1, pp. 49 - 54
In the paper, the authors establish an inequality involving the gamma and digamma functions and apply it to prove the negativity and monotonicity of a function... 
33B15 | inequality | polygamma function | psi function | application | negativity | monotonicity | 26A48 | Gamma function | 26D07 | Studies | Mathematics | Mathematics - Classical Analysis and ODEs
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 1/2019, Volume 113, Issue 1, pp. 255 - 266
We focus on the improvements for Young inequality. We give elementary proof for known results by Dragomir, and we give remarkable notes and some comparisons.... 
Young inequality and operator inequality | Theoretical, Mathematical and Computational Physics | Mathematics, general | Mathematics | Applications of Mathematics | 26D20 and 15A45 | 26D07 | MATHEMATICS | Inequalities | Mathematics - Classical Analysis and ODEs
Journal Article
The Ramanujan journal, ISSN 1572-9303, 2018, Volume 50, Issue 2, pp. 263 - 287
In this paper, our aim is to establish some mean value inequalities for the Fox–Wright functions, such as Turán-type inequalities, Lazarević and Wilker-type... 
Hypergeometric functions | 33E12 | Functions of a Complex Variable | 33C20 | Field Theory and Polynomials | Lazarević and Wilker-type inequalities | Mathematics | Fox–Wright functions | Four-parametric Mittag–Leffler functions | Fourier Analysis | Turán-type inequalities | Number Theory | Combinatorics | 26D07 | Analysis | Television programs
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 10
In the article, we discuss the monotonicity properties of the function x → ( 1 − e − a x p ) 1 / p / ∫ 0 x e − t p d t $x\rightarrow (1-e^{-ax^{p}}... 
psi function | Analysis | 33B20 | gamma function | incomplete gamma function | Mathematics, general | Mathematics | Applications of Mathematics | 26D07 | 26D15 | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | BOUNDS | Gamma function | Texts | Inequalities
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 10/2018, Volume 41, Issue 4, pp. 1995 - 2010
We prove sharp bounds for the product and the sum of the hyperbolic lengths of a pair of hyperbolic adjacent sides of hyperbolic Lambert quadrilaterals in the... 
51M09 (26D07) | Hyperbolic Lambert quadrilateral | Mathematics, general | Hyperbolic metric | Mathematics | Applications of Mathematics | Hölder mean | MATHEMATICS | GENERALIZED CONVEXITY | Holder mean | Convexity | Hyperbolic functions | Trigonometric functions | Quadrilaterals
Journal Article
Journal of applied analysis, ISSN 1869-6082, 2019, Volume 25, Issue 1, pp. 59 - 72
In the present paper, a new class of generalized beta -preinvex functions is introduced and some new integral inequalities for the left-hand side of... 
Hölder’s inequality | 26A51 | 26D10 | 26A33 | Minkowski’s inequality | power mean inequality | 26D07 | 26D15 | Hermite–Hadamard type inequality | Riemann–Liouville fractional integral | Mathematical analysis | Integrals | Estimates
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 6/2019, Volume 49, Issue 2, pp. 321 - 339
In this paper, the function $$F_a(x;q)$$ F a ( x ; q ) is defined in terms of logarithmic of q-gamma function for all reals x, a and q with $$q>0$$ q > 0 . The... 
Lambert W function | Functions of a Complex Variable | Field Theory and Polynomials | Mathematics | q -Gamma function | 33D05 | Completely monotonic function | Fourier Analysis | Inequalities | Number Theory | 26A48 | Combinatorics | 26D07 | q -Polygamma functions | q-Gamma function | q-Polygamma functions | MATHEMATICS
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 12/2014, Volume 88, Issue 3, pp. 277 - 289
A new bivariate mean is introduced and studied. The mean under discussion is defined as the degenerate case of the completely symmetric elliptic integral of... 
inequalities | symmetric elliptic integrals | Analysis | Primary 26E60 | Mathematics | Schwab–Borchardt mean | Combinatorics | Secondary 33E05 | 26D07 | Bivariate means | MATHEMATICS | Schwab-Borchardt mean | MATHEMATICS, APPLIED | BOUNDS | ELLIPTIC INTEGRALS | Mathematical problems | Inequalities | Elliptic integrals
Journal Article
The Journal of Analysis, ISSN 0971-3611, 12/2019, Volume 27, Issue 4, pp. 943 - 984
A n variables mean M is said to be reducible in a certain class of means $$\mathcal {N}$$ N when M can be represented as a composition of a finite number... 
26E60 | Means | Reducibility | 08A75 | Mathematics | Representation | Clones | Abstract Harmonic Analysis | Fourier Analysis | Functional Analysis | Special Functions | Analysis | 20M30 | Measure and Integration | 26D07
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 2/2018, Volume 92, Issue 1, pp. 7 - 24
In the 1960s Cargo and Shisha introduced a metric in a family of quasi-arithmetic means defined on a common interval as the maximal possible difference between... 
Risk aversion | 26E60 | Arrow–Pratt index | Analysis | Lower boundaries | Distance between means | Mathematics | Metric | Combinatorics | 26D07 | 26D15 | Quasi-arithmetic means | MATHEMATICS | MATHEMATICS, APPLIED | Arrow-Pratt index
Journal Article
Journal of inequalities and applications, ISSN 1025-5834, 2017, Volume 2017, Issue 1, pp. 1 - 12
Based on the Pade approximation method, in this paper we determine the coefficients a(j) and b(j) such that pi = ((2n)!!/(2n - 1)!!)(2) {n(k) + a(1)n(k-1) +... 
inequality | approximation | psi function | gamma function | Wallis ratio | MATHEMATICS | GURLANDS FORMULA | MATHEMATICS, APPLIED | REFINEMENTS | INEQUALITIES | Coefficients | Mathematical analysis | Approximation | 33B15 | 41A60 | Research | 26D07
Journal Article
The Bulletin of the London Mathematical Society, ISSN 1469-2120, 2019, Volume 51, Issue 6, pp. 967 - 977
In this paper, we establish some weighted Muckenhoupt‐ and Gehring‐type inequalities. These are obtained by employing new inequalities of Hardy type. We also... 
26D07 (primary) | 42B25 | 42C10 (secondary)
Journal Article
Journal of applied analysis, ISSN 1869-6082, 2018, Volume 24, Issue 2, pp. 211 - 221
In the present paper, the notion of generalized -preinvex Godunova–Levin function of second kind is introduced, and some new integral inequalities involving... 
Simpson type inequality | Hölder’s inequality | 26A51 | Ostrowski type inequality | 26D10 | 26A33 | Hermite–Hadamard inequality | fractional integral | 26D07 | 26D15 | Hölder's inequality | Hermite-Hadamard inequality
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2019, Volume 2019, Issue 1, pp. 1 - 18
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.